Radiesse with Numbness Afterwards

Second time with injectable fillers. Loved them...

Second time with injectable fillers. Loved them the first time. Love them this time, just having some numbness and a little concerned.

Definitely love cosmetic procedures! Keeping this body as young as possible at 50 years old!! Exercise is the best at keeping you young then incorporate a little cosmetic nips and tucks!!!

What's causing the numbness?
Name not provided

Plastic Surgeon who is very conservative and has done two surgeries on me prior that came out awesome!

Was this review helpful?

Comments (4)

Are you okay now? What did your doctor say about this. I plan on doing this in about 2 weeks. I may have to rethink this. I hope you feel better.
  • Reply
I am still the same. I have had two rounds of steroid medication and one injection of steroid into my cheek. No change! He said in 14 years this is the third time it happens. It is a risk. The statistics are 1 in 785,000 patients for it happening. It may take up to a year to resolve and could possibly be permanent. The other two patients completely healed after 8 months of intense pain. I cannot complete any of my daily tasks and am completely miserable. I am beautiful and the results are awesome, but the pain sucks so I cannot enjoy it!!
  • Reply
I feel your pain literally! I too have two rounds of steroids. However I believe that the product itself is the problem. It can develop hardness and can irritate nerves. It has made me unable to function for nine weeks. Let me know how you are doing!
  • Reply
Since I sent in the above review/post, I have excruciating pain radiating from my left eye, cheek, left side of nose into nostril, upper left lip and my top teeth on the left side hurt in addition to the numbness. I am MISERABLE. My doctor hit a nerve during the procedure so we are asuming this is why I have these symptoms. I see him again today. I can barely function from the pain. I have so many questions. Will it go away and how long will it take are my main concerns. It is very frightening. I appreciate any help I can get! Thanks!
  • Reply